Journal of Science of the Hiroshima University, Series A (Mathematics, Physics, Chemistry)

A Note on a Theorem of N. Jacobson

Kiyosi Yamaguti

Full-text: Open access

Article information

Source
J. Sci. Hiroshima Univ. Ser. A, Volume 22, Issue 3 (1958), 187-190.

Dates
First available in Project Euclid: 19 April 2019

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1555639627

Digital Object Identifier
doi:10.32917/hmj/1555639627

Mathematical Reviews number (MathSciNet)
MR110764

Zentralblatt MATH identifier
0126.27205

Citation

Yamaguti, Kiyosi. A Note on a Theorem of N. Jacobson. J. Sci. Hiroshima Univ. Ser. A 22 (1958), no. 3, 187--190. doi:10.32917/hmj/1555639627. https://projecteuclid.org/euclid.hmj/1555639627


Export citation